# SDR HALA2011061800269

- Difficulty date: June 18, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 73,971 hours, 31,920 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Unknown
- Location: Tcas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TCAS COMPUTER FAILURE NR 1 & NR 2 TRANSPONDER DATA BUSS FAILURE.  1 & 2 PROCESSER FAILURE RA DISPLAY NR2 RADIO ALT NR1.  RECYCLED TCAS C/B.  GROUND CHECK OK.
